# SDR DALA2019042902723

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 38,810 hours, 21,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 1R DOOR SLIDE INDICATION WILL NOT TEST ON MORNING PDC.  REPLACED GIRT BAR PROX SWITCHES PER B757 AMM 25-66. (5438046)
